... pounds in one month. I'm 14 years old and I have started noticing veins on my inner thigh all the way down to my calf. Also some veins are showing up on my chest and hips. I don't want to look like a bad case of spider veins at 14 during the summer. So is there a reason why my body's doing this? Is it the depo shot? And I also still haven't had my period or spotting. Is that bad?
Your depot shot lasts for 3 months. It is highly unlikely that you are pregnant as you will have been protected up until now. Make sure you use another form of contraception from now on.
It may take a while for your normal periods to resume depending on how quickly your body regulates itself.
As to your veins etc it would be wise to see a doctor in order to reassure yourself it is nothing requiring further attention.
I don't see where the veins In your legs ... etc would be related to the depo needle. I was on it for 9 months and I had a rare side effect I lost almost all my hair. The hotline informed he It would grow back I stoped it immediately. However it took a few months before my periods returned and were normal.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2013 • 5 answers
Posted 9 Jul 2014 • 1 answer
Posted 2 Nov 2014 • 1 answer
Posted 13 Jan 2015 • 1 answer
Depo-Provera - I missed my period. 3 days later I had got on the depo shot for the first time, then?
Posted 5 Nov 2015 • 1 answer